# SDR CA031124003

- Difficulty date: April 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT OPERATION THE SKID GEAR (SUPPLEMENTAL TYPE CERTIFICATE HIGH SKID WITH FLIGHT STEP CONFIGURATION) WAS FOUND WITH 14 INCHES BROKEN.
